4 doctors weighed in:

Had avastin injection in eye fr macular degeneration yesterday. My eye is very red and a lil gunky. Had this done 3x before ?

4 doctors weighed in
Dr. Harold Fields
Family Medicine
1 doctor agrees

In brief: Eye

Call your ophthalmologist and let him know. Good luck

In brief: Eye

Call your ophthalmologist and let him know. Good luck
Dr. Harold Fields
Dr. Harold Fields
Thank
Dr.

In brief: Inflammation

Inflammation following Avastin ocular injection is not abnormal and a little bit of redness and discomfort is expected however if you are noticing a discharge and deterrioration in your vision you need to see the eye specialist or GP again to rule out an infection or other complications

In brief: Inflammation

Inflammation following Avastin ocular injection is not abnormal and a little bit of redness and discomfort is expected however if you are noticing a discharge and deterrioration in your vision you need to see the eye specialist or GP again to rule out an infection or other complications
Dr.
Thank
Dr.

In brief: A bit of concern

If your eye is red and is different to the previous times when you had the injections, please check with eye doctor as soon as possible as it might indicate an infection, and this in turn muse be taken very seriously
Hope you get well

In brief: A bit of concern

If your eye is red and is different to the previous times when you had the injections, please check with eye doctor as soon as possible as it might indicate an infection, and this in turn muse be taken very seriously
Hope you get well
Dr.
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors